# SDR SWAA2021123051436

- Difficulty date: December 7, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#44-186 AFT PIT L3 CAP STRIP CORRODED ; / [01] REMOVED CORROSION FROM CAPSTRIP L3; [02] VERIFIED STEP 1; [03] MEASURED AND VERIFIED MATERIAL LOSS USING AAR TOOL # 1714 DUE 10/11/22 FOUND OUT OF LIMITS DUE NO LIMITS REFERENCE FOUND. ORIG. T OF CAPSTRIP 0.063 ; L3 LOSS 0.006' REMINING 0.057'; [04] VERIFIED ITEM 3; [05] OK TO TREAT AND PRIME CAPSTRIP; [06] ''PERFORMED EA 21-125-03696. REF. FAULT TTG8Q009PPN9''; [07] ALL WORK C/W AUDIT C/W
